# SDR AALA202012299005

- Difficulty date: December 27, 2020
- Submitted: December 29, 2020
- Operation: Air carrier
- Aircraft: N133AN
- Make and model: Airbus A321-231
- Aircraft serial: 6482
- Aircraft time: 20,115 hours, 5,454 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED.  EMERGENCY LIGHT BATTERY 12WL NEEDS REPLACING.  REPLACED EMERGENCY BATTERY AT 12WL, PER AMM 33-51-38-401.
